# SDR SIMA20150217017

- Difficulty date: February 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 FLOOR PROXIMITY EMER LIGHT STRIP INOPERATIVE.  R & R NR 1 EMER FLOOR PROXIMITY LIGHT IAW AMM 33-50-12.  SEE BOW 181199 FOR OPERATIONAL CHECK OF EMER LIGHTS.
